Inversion of many-dimensional Mellin transforms and solutions of algebraic equations

Тип публикации: статья из журнала

Год издания: 2007

Идентификатор DOI: 10.1070/SM2007v198n04ABEH003844

Аннотация: For an arbitrary pair of convex domains U, Theta subset of R-n one introduces mirror-symmetric vector spaces M-theta(U) and W-U(theta) consisting of holomorphic functions in the corresponding domains and taken to each other by the direct and the inverse Mellin transformations. As applications, a generalization of the classical integral Mellin transform for a solution y(X) of the general algebraic equation is obtained and the convergence domain of the Mellin-Barnes hypergeometric integral representing the solution y(X) is found.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 198, Is. 3-4

Номера страниц: 447-463

ISSN журнала: 10645616

Место издания: LETCHWORTH

Издатель: LONDON MATHEMATICAL SOCIETY RUSSIAN ACAD SCIENCES

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.